Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 61, NWS Louisville, KY

September 23, 2018Franklin County, Harrison County, Scott County, Kentucky

NWS Louisville, KY issued this flash flood warning at Sep 23, 2018, 9:10 AM EDT for Franklin County, Harrison County, Scott County, Kentucky. It was in force for 3 hr. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2018, 9:10 AM EDT (13:10 UTC)
Expired
Sep 23, 2018, 12:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, KY, Harrison County, KY, Scott County, KY

The radar

The Cincinnati radar (KILN), 131 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 9:30 AM EDTHEAVY RAIN 2Cynthiana, KYMEASURED AT SOUTH FORK LICKING RIVER.
Sep 23, 9:40 AM EDTFLASH FLOOD2 Nne Oxford, KYANDERSON ROAD HAS WATER OVER THE ROADWAY.
Sep 23, 9:40 AM EDTFLASH FLOOD4 Ne Leesburg, KYGRAYS RUN PIKE HAS WATER OVER THE ROADWAY.
Sep 23, 9:40 AM EDTFLASH FLOOD4 Ssw Sadieville, KYHIGHWAY 25 / CINCINNATI ROAD HAVE WATER OVER THE ROADWAY.
Sep 23, 9:40 AM EDTFLASH FLOOD5 Nw Oxford, KYBURTON PIKE HAS WATER OVER THE ROADWAY.
Sep 23, 9:40 AM EDTFLASH FLOODConnersville, KYHIGHWAY 1842 NORTH HAS WATER OVER THE ROADWAY.
Sep 23, 10:00 AM EDTFLASH FLOOD3 Wsw Davis, KYDOUBLE CULVERT ROAD IS FLOODING.
Sep 23, 10:40 AM EDTFLASH FLOOD1 Nne Stamping Ground, KYSTONETOWN ROAD HAS FLOWING WATER OVER THE ROADWAY.
Sep 23, 10:40 AM EDTFLASH FLOOD1 N Stamping Ground, KYLOCUST FORK ROAD HAS FLOWING WATER OVER THE ROADWAY.
Sep 23, 11:00 AM EDTFLASH FLOODGeorgetown, KYROAD FLOODING NEAR GARTH ELEMENTARY.
Sep 23, 11:00 AM EDTFLASH FLOODSadieville, KYFLOODING ON EAGLE BEND DR.
Sep 23, 11:11 AM EDTFLASH FLOODStamping Ground, KY227 IN STAMPING GROUND IS BEING CLOSED IN FRONT OF DOLLAR GENERAL DUE TO STREET FLOODING.
Sep 23, 11:13 AM EDTHEAVY RAIN 2.632 N Georgetown, KY
Sep 23, 11:30 AM EDTFLASH FLOOD1 Wnw Stamping Ground, KYROADWAY WASHED AWAY AT HIGHWAY 227 AND SWITZER ROAD DUE TO FLOWING WATER. PICTURES ON SOCIAL MEDIA.
Sep 23, 11:41 AM EDTFLASH FLOOD4 Nne Oxford, KYVEHICLE IS ON ITS SIDE AND SUBMERGED PARTIALLY UNDER WATER. SEARCH AND RESCUE ARE BEING SENT TO INVESTIGATE.
Sep 23, 12:00 PM EDTFLASH FLOOD4 Nne Oxford, KYMUDDY FORD ROAD HAS QUICK FLOWING WATER COVERING THE ROADWAY BY AT LEAST A COUPLE FEET. PICTURES ON SOCIAL MEDIA.
Sep 23, 12:15 PM EDTFLOOD1 Wsw Cynthiana, KYPENDLETON COUNTY EMERGENCY MANAGER REPORTED THAT A MEXICAN RESTAURANT IN CYNTHIANA HAD 4 FEET OF WATER IN IT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

616 
WGUS53 KLMK 231310
FFWLMK
KYC073-097-209-231615-
/O.NEW.KLMK.FF.W.0061.180923T1310Z-180923T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
910 AM EDT SUN SEP 23 2018

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Scott County in central Kentucky...
  Southern Harrison County in central Kentucky...
  Northeastern Franklin County in central Kentucky...

* Until 1215 PM EDT.

* At 909 AM EDT, Doppler radar indicated showers producing heavy 
  rain across the warned area. Between one and two inches of rain 
  have already fallen in many locations. Flash flooding is expected 
  to begin shortly.

* Some locations that will experience flooding include...
  Georgetown, Cynthiana, Stamping Ground, Sadieville, Longlick,
  Leesburg, Alberta, Skinnersburg, Moon Lake Estates and Muddy Ford.

Up to an additional inch of rain is likely over the next hour or two.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3838 8419 3832 8427 3831 8431 3829 8434
      3830 8436 3828 8437 3828 8444 3825 8442
      3820 8457 3825 8495 3834 8494 3836 8487
      3834 8479 3835 8475 3843 8463 3844 8459
      3843 8442 3849 8415 3848 8415 3847 8411

$$

RJS
2 follow-up statements
868 
WGUS73 KLMK 231417
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1017 AM EDT SUN SEP 23 2018

KYC073-097-209-231615-
/O.CON.KLMK.FF.W.0061.000000T0000Z-180923T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott KY-Harrison KY-Franklin KY-
1017 AM EDT SUN SEP 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR
SCOTT...SOUTHERN HARRISON AND NORTHEASTERN FRANKLIN COUNTIES...

At 1016 AM EDT, 911 dispatch in Scott County reported heavy rain 
causing water over the roads in several locations. Additional 
reports are coming in from Harrison County. Up to two inches of rain 
has already fallen. Flash flooding is likely over the next couple of 
hours.

Some locations that will experience flooding include...
Georgetown, Cynthiana, Stamping Ground, Sadieville, Longlick,
Leesburg, Alberta, Skinnersburg, Moon Lake Estates and Muddy Ford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Keep children away from storm drains, culverts, creeks and streams.
Water levels can rise rapidly and sweep children away.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3838 8419 3832 8427 3831 8431 3829 8434
      3830 8436 3828 8437 3828 8444 3825 8442
      3820 8457 3825 8495 3834 8494 3836 8487
      3834 8479 3835 8475 3843 8463 3844 8459
      3843 8442 3849 8415 3848 8415 3847 8411

$$

RJS
369 
WGUS73 KLMK 231608
FFSLMK

Flash Flood Statement
National Weather Service Louisville KY
1208 PM EDT SUN SEP 23 2018

KYC073-097-209-231617-
/O.EXP.KLMK.FF.W.0061.000000T0000Z-180923T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott KY-Harrison KY-Franklin KY-
1208 PM EDT SUN SEP 23 2018

...THE FLASH FLOOD WARNING FOR SCOTT...SOUTHERN HARRISON AND
NORTHEASTERN FRANKLIN COUNTIES WILL EXPIRE AT 1215 PM EDT...

The heavy rain has ended. However, standing water will continue to 
be a concern for several hours. An Areal Flood Warning is in effect 
through the afternoon. Please continue to heed any remaining road 
closures and remember to keep your kids out of area culverts and 
streams. 

LAT...LON 3838 8419 3832 8427 3831 8431 3829 8434
      3830 8436 3828 8437 3828 8444 3825 8442
      3820 8457 3825 8495 3834 8494 3836 8487
      3834 8479 3835 8475 3843 8463 3844 8459
      3843 8442 3849 8415 3848 8415 3847 8411

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 23, 6:44 AM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Sep 23, 6:44 AM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
644 AM EDT Sun Sep 23 2018

...Updated Aviation Discussion...

.Short Term...(Today and tonight)
Issued at 310 AM EDT Sun Sep 23 2018

Early morning surface analysis reveals a weak area of surface low
pressure across middle Tennessee.  A wavy frontal boundary extends
roughly from eastern TX northeast through northern MS into TN and
then over into North Carolina.  Area radars have shown a slight
decrease in rain showers this morning.  Two main batches were noted
across the region.  The first was located over east-central KY along
our border with WFO JKL and a second area rotating northeast through
portions of north-central KY.  In the near term, we expect the area
of showers over east-central KY to continue to move east into
eastern KY this morning.  The area over north-central KY will
continue to move northeastward along the Ohio River for the
remainder of the night.  Temperatures were generally in the lower
60s across northern KY with mid-upper 60s across southern KY.  We
are not expecting much change in temps for the overnight.

For today, cloudy conditions are expected through much of the day.
The frontal boundary to the south is not expected to move all that
much.  Initial showers this morning are expected to move to the east
and much of the short term high resolution guidance suggests that we
may see more of a break in the precipitation throughout the day. For
now have trended the forecast in this direction with a gradient of
PoP.  Lesser PoP chances will be found across southern IN and
northern KY this afternoon, with the best chances down across
southern and SE KY.  Will continue to let the Flash Flood Watch ride
for this forecast update.  However, if heavy rainfall doesn't
materialize later this morning this watch may be dropped early.
However, additional flood watches will likely be required in
subsequent forecasts (see long term discussion below).  Highs today
will be below normal with highs in the upper 60s to the very low 70s
across southern IN and far northern KY.  Lower 70s look to be mainly
confined to southern KY.

Moving into tonight, cloudy conditions will continue across the
region as we await the next perturbation aloft to push in from the
southeast.  The evening hours probably will start off mostly dry
with some scattered showers pushing through.  As the night wears on,
aforementioned upper level perturbation will lift northward out of
the lower MS Valley.  This feature will be aided by a weak low-level
jet axis which should aid in ascent.  The best chances of rain look
to be along and west of I-65 tonight.  This is where we will have
our highest PoP chances with slightly lesser chances out to the
east.  Lows tonight should range from the lower 60s across southern
IN and northern KY with mid-upper 60s across southern KY.

.Long Term...(Monday through Saturday)
Issued at 340 AM EDT Sun Sep 23 2018

...Long Duration Heavy Rain Event...

There continues to be a strong signal for multiple waves of rainfall
Monday through Wednesday. The period will start out in a warm
advection pattern with a weak sfc low in the ArkLaTex region. The
stalled out frontal boundary moves northward as a warm front on
Monday. This will be accompanied aloft by a shortwave trough
swinging northeast and a SW LLJ response. The corresponding increase
in moisture transport points to a heavier rainfall axis west of I-65
Monday morning, with a wave of showers moving north from western
Tennessee and eventually into southern Indiana. Numerous showers
with scattered thunderstorms are possible, and the rain could be
heavy at times.

It won't rain continuously, but deep SW flow will maintain a strong
moisture feed into the region Monday night and Tuesday. This occurs
between a strengthening ridge of the Southeast US coast and a
deepening trough over the Northern Plains and Upper Midwest. The
deep upper trough swings through the Great Lakes Tue night and
Wednesday as the sfc cold front pushes through central KY and
southern IN. Latest model guidance supports a fropa during the day
on Wednesday, with most widespread convection occurring Tuesday
night through the first half of Wednesday. The diurnal min in
available energy should help suppress the severe weather potential.
Deep layer shear is forecast to increase to around 35 kts. But based
on current conditions and the QPF forecast through Tuesday, think
the main risk Tuesday night and Wednesday morning is flooding.

3 to 5 inches of rainfall is possible through Wednesday evening,
with locally higher amounts in convection. Soils may become
saturated in many areas by Monday. After collaboration with
surrounding offices, will maintain the current headline. However,
strongly suspect we will need to highlight the longer duration
threat for flooding, perhaps in a Flood Watch (depending on near-
term trends).

&&

.Aviation...(12Z TAF Issuance)
Issued at 640 AM EDT Sun Sep 23 2018

In general, poor flying conditions are expected across the region
today with low ceilings, mist, and rain showers affecting the
terminals through the upcoming TAF period.  Widespread band of
showers will continue to move northeastward through the region this
morning affecting mainly KSDF/KLEX.  We should see the coverage of
precipitation diminish as we go through the day, becoming more
scattered in nature.  Winds will remain out of the northeast to east
with speeds less than 10 knots.  Ceilings look to remain IFR
throughout the day.  Tonight, another mid-level wave is forecast to
lift up through the region brining another round of shower activity
to the region.  Low ceilings are expected as well with IFR cigs and
MVFR to occasional IFR visibilities.  Winds will be out of the east
and then shift to the southeast through the overnight hours.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through this evening for INZ090>092.

KY...Flash Flood Watch through this evening for KYZ029>031-033>043-
     045>049-054>057-066-067.

&&

Short Term...MJ
Long Term....EBW
Aviation.....MJ
Hazardous weather outlook, Sep 23, 8:10 AM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Louisville KY
810 AM EDT Sun Sep 23 2018

INZ090>092-KYZ029>031-033>043-045>049-054>057-066-067-241215-
Harrison-Floyd-Clark-Bullitt-Jefferson-Oldham-Henry-Shelby-Franklin-
Scott-Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Marion-Boyle-Garrard-Madison-Casey-
Lincoln-
Including the cities of Corydon, New Albany, Jeffersonville,
Shepherdsville, Louisville, La Grange, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Lebanon, Danville,
Lancaster, Richmond, Liberty, and Stanford
810 AM EDT Sun Sep 23 2018

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Rain showers are expected to move across the region today. Heavy
rainfall will be possible in areas of central Kentucky.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Waves of scattered to numerous showers and a few thunderstorms
Monday through Wednesday will produce heavy rainfall. Flooding of
small creeks and streams and low water crossings will be possible
with the most intense rainfall. A few strong storms Tuesday afternoon
into Tuesday night may also produce gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any heavy rainfall totals as well as flooding
today.

INZ076>079-083-084-089-KYZ023>028-032-053-061>065-070>078-081-082-
241215-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Hancock-
Breckinridge-Meade-Ohio-Grayson-Hardin-Trimble-Larue-Butler-Edmonson-
Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Bedford, Milton, Hodgenville,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
810 AM EDT Sun Sep 23 2018 /710 AM CDT Sun Sep 23 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Rain showers are expected to move across the outlook today.

Scattered to numerous showers are forecast tonight. Localized heavy
rainfall will be possible in some areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Waves of scattered to numerous showers and a few thunderstorms
Monday through Wednesday will produce heavy rainfall. Localized
flooding of small creeks and streams will be possible with the most
intense rainfall. A few strong storms Tuesday afternoon into Tuesday
night may also produce gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any heavy rainfall totals as well as flooding
today.

MJ/EBW/RJS

In the hours before

Local storm report, Sep 23, 8:42 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
842 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 SSE RADCLIFF          37.81N 85.93W
09/23/2018  M2.06 INCH       HARDIN             KY   COCORAHS

            24-HOUR RAINFALL TOTAL MEASURED AT STATION
            KY-HD-15.

&&

RJS
Local storm report, Sep 23, 8:47 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
847 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 NW OKOLONA            38.17N 85.74W
09/23/2018  E2.20 INCH       JEFFERSON          KY   ASOS

            REPORTED AT LOUISVILLE AIRPORT.

&&

SSC
Local storm report, Sep 23, 8:55 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HEAVY RAIN       2 ENE HODGENVILLE       37.58N 85.70W
09/23/2018  M2.46 INCH       LARUE              KY   MESONET

            24-HOUR RAINFALL TOTAL MEASURED AT KENTUCKY
            MESONET STATION IN LARUE COUNTY.

&&

RJS
Local storm report, Sep 23, 8:57 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HEAVY RAIN       3 NW EKRON              37.96N 86.22W
09/23/2018  M2.27 INCH       MEADE              KY   MESONET

            24-HOUR RAINFALL TOTAL MEASURED AT THE
            KENTUCKY MESONET STATION IN MEADE COUNTY.

&&

RJS
Local storm report, Sep 23, 8:58 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SE LIBERTY            37.31N 84.92W
09/23/2018  M2.09 INCH       CASEY              KY   COCORAHS

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1
            SE LIBERTY. 24-HOUR RAINFALL TOTAL MEASURED
            AT STATION KY-CS-4.

&&

SSC
Local storm report, Sep 23, 9:02 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 AM EDT SUN SEP 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       6 N HEFLIN              37.59N 86.99W
09/23/2018  M2.11 INCH       OHIO               KY   COCORAHS

&&

SSC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 7:38 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham, Shelby112 min
Sep 23, 7:56 AM EDTAreal Flood AdvisoryLMKBourbon, Franklin, Harrison, Scott, Shelby, Woodford3 hr
Sep 23, 9:27 AM EDTAreal Flood AdvisoryLMKNicholas3 hr
Sep 23, 9:54 AM EDTAreal Flood AdvisoryLMKAnderson, Fayette, Franklin, Scott, Woodford3 hr
Sep 23, 10:07 AM EDTFlash Flood WarningLMKBourbon, Nicholas3 hr
Sep 23, 11:16 AM EDTFlash Flood WarningLMKBourbon, Fayette, Scott, Woodford119 min
Sep 23, 12:03 PM EDTAreal Flood WarningLMKFranklin, Harrison, Scott6 hr
Sep 23, 12:54 PM EDTAreal Flood WarningLMKBourbon, Fayette, Nicholas, Scott, Woodford6 hr
Sep 23, 1:12 PM EDTRiver Flood WarningLMKFranklin63 hr
Sep 23, 1:21 PM EDTRiver Flood WarningLMKBourbon3 days
Sep 23, 3:23 PM EDTFlash Flood WatchLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more65 hr
Sep 23, 5:31 PM EDTAreal Flood WarningLMKBourbon, Franklin, Harrison, Scott6 hr

Nearby

Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.